Aa
Aa
A
A
A
Close
Avatar universal

Thyroid medication and acne

Hello. I was diagnosed with Hashimoto's in july last year... i started thyroid medication august 6th and experienced a breakout within a few days.. this cleared up and i didnt breakout for a few weeks till about a month later i noticed smaller breakouts but turns out i conceived 3 weeks after starting the meds! My question is do the thyroid meds cause acne for you? If so how did you treat it?? Im on armour 30mg.. going to switch to wp thyroid. The acne increased in my second trimester when i increased my dose to 45mg then decreased when decreasing my dose to 30mg again... so im not sure if this is pregnancy or thyroid med related or both!?
0 Responses
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions